# SDR SWAA2014060528716

- Difficulty date: May 25, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 68,376 hours, 63,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 798.5 TO BS 800.6, STRINGER 22L.  REPAIRED SKIN IAW SRM.
